# SDR 08FDEA01703

- Difficulty date: April 30, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22925
- Aircraft time: 26,821 hours, 17,832 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65921444
- Condition: Cracked
- Location: Bs 1055 S29r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LWR FUSELAGE AT STA 1055, 5.5 INCHES RIGHT OF CENTERLINE STR 29R. CUT-OUT DAMAGED AREA & FABRICATED REPAIR FILLER  & REPAIR DOUBLER IAW SRM 53-30-3 FGIURE 3 & 53-30-2 FIGURE 2, TREATED & PRIMED PARTS IAW SRM 51-10-2 & INSTALLED REPAIR PARTS IAW SRM 53-30-3 FIGURE 3 & 51-30-2.
